# SDR RAIA00305132

- Difficulty date: May 5, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 10,016 hours, 10,932 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Unit
- Part number: 3631001005
- Part serial: 1099
- Condition: False Indication
- Location: Te Flap Ind
- Part time: 8,588 hours, 8,999 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP LOW SPEED MESSAGE. MAINTENANCE DEFERRED PER MEL 27-53-00, SUBSEQUENTLY REMOVING AND REPLACING THE FLAP ELECTRIC CONTROL UNIT.
